# SDR AALA202211302728

- Difficulty date: November 2, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 75,755 hours, 30,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5313322820190
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK FRONT WINDSHIELD FRAME RIGHT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 2 AT Y0. MAINTENANCE REPLACED CONTINUITY FITTING PER EO 5319Y017-002.
